به نام خدا
برخی مقالات من



·       Journal Papers (Published or Accepted)


o   A. Aghili Ashtiani, M. B. Menhaj, Introducing the Fuzzy Relational Hybrid Model as a Building Block for Intelligent Modeling of Hybrid Dynamical Systems, IEEE Transactions on Fuzzy Systems 23(6) (2015) 1971 - 1983, DOI 10.1109/TFUZZ.2015.2394510. [ISI] [IF_2013: 6.306]


o   A. Aghili Ashtiani, M. B. Menhaj, Introducing $g$-Normal Fuzzy Relational Models, Soft Computing (SOCO) 19(8) (2015) 2163-2171, DIO: 10.1007/s00500-014-1398-2. [ISI] [Springer Pub., IF_2013: 1.304]


o   A. Aghili Ashtiani, S. K. Y. Nikravesh, Fuzzy Relational Matrix-Based Stability Analysis for First-Order Fuzzy Relational Models of Dynamic Systems, Iranian Journal of Fuzzy Systems (IJFS) 11(2) (2014) 59-70. [ISI] [IF_2013: 1.056]


o   A. Aghili Ashtiani, M. B. Menhaj, Construction and Applications of a Modified Fuzzy Relational Model, Journal of Intelligent & Fuzzy Systems (JIFS) 26(3) (May 2014) 1547-1555, DOI: 10.3233/IFS-130838. [ISI] [IF_2013: 0.936]


o   A. Aghili Ashtiani, P. Raja, S. K. Y. Nikravesh, Various Symmetries in Matrix Theory with Application to Modeling Dynamic Systems, The Journal of Nonlinear Science and Applications (JNSA) 7(1) 63-69 (2014). [ISI]


o   A. Aghili Ashtiani, S. K. Y. Nikravesh, A New Approach to Stability Analysis of Fuzzy Relational Model of Dynamic Systems, Iranian Journal of Fuzzy Systems (IJFS) 9(1) (2012) pp. 39-48. [ISI] [IF_2013: 1.056]


o   A. Aghili Ashtiani, M. B. Menhaj, Fuzzy Relational Dynamic System with Smooth Fuzzy Composition, the Journal of Mathematics and Computer Science (JMCS) 2 (1) (2011) pp. 1-8. [ISC]


o   A. Aghili Ashtiani, M. B. Menhaj, Numerical Solution of Fuzzy Relational Equations Based on Smooth Fuzzy Norms, Soft Computing (SoCo) 14 (6) (2010) 545-557, DOI: 10.1007/s00500-009-0425-1. [ISI] [IF_2010: 1.512]


·       Conference Papers/Presentations (Published/Presented or Accepted)


o   A. Aghili Ashtiani, Extending the Centrosymmetric Property for Multi-dimensional Matrices, in Proc. 7th Seminar on Linear Algebra and its Applications (SLAA2014). Mashhad, Iran: February 26-27 (2014).


o   A. Aghili Ashtiani, M. B. Menhaj, Toward a Concrete Framework for Intelligent Linguistic Modeling, in Proc. (2013 IEEE) 13th Iranian Conference on Fuzzy Systems (IFSC). Qazvin, Iran: Aug. 27-29 (2013), ISBN: 978-1-4799-1227-8, DOI: 10.1109/IFSC.2013.6675694.


o   M. Amiraskari, T. Sardarmehni, A. Aghili Ashtiani, M. B. Menhaj, A New Approach to Fuzzy Model Predictive Control of Buck Converter, in Proc. 5th Iranian Conference on Electrical and Electronics Engineering (ICEEE2013). Gonabad, Iran: August 20-22 (2013) 2006-2010, http://www.civilica.com/Paper-ICEEE05-ICEEE05_321.html.


o   A. Aghili Ashtiani, M. B. Menhaj, Introducing the Fuzzy Relational Extended Composition and its Usage in Fuzzy Relational Modeling, in Proc. 2012 IEEE Conference on Evolving and Adaptive Intelligent Systems (EAIS). Madrid, Spain: May 17-18 (2013) 133-138, ISBN: 978-1-4673-1728-3, DOI: 10.1109/EAIS.2012.6232818.


o   A. Aghili Ashtiani, M. B. Menhaj, Some New Smooth Fuzzy Relational Compositions, in Proc. 4th International Conference of Fuzzy Information & Engineering. Amol, Iran: October 14-15 (2010).


o   A. Aghili Ashtiani, S. K. Y. Nikravesh, P. Raja, Centrally Symmetric, Plus Symmetric, and Row-wise Symmetric Matrices and their Properties, in Proc. 5th Seminar on Linear Algebra and its Applications. Babolsar, Iran: October 28-30 (2009) 13-16 .


o   A. Aghili Ashtiani, M. B. Menhaj, Introducing a New Pair of Differentiable Fuzzy Norms and its Application to Fuzzy Relational Function Approximation, in Proc. 10th Joint Conference on Information Sciences. Salt Lake City, USA: (2007) 1329-1336, World Scientific Publishing Co. ISBN: 978-981-270-967-7, DOI: 10.1142/9789812709677_0189.


o   A. Aghili Ashtiani, S. K. Y. Nikravesh, Sufficient Conditions for Global Asymptotic Convergence to the Origin in Symmetric Fuzzy Relational Dynamic Models, in book of abstracts of 39th ISCIE international symposium on stochastic systems theory and its applications. Saga, Japan: November 8-9 (2007) p.62.


o   A. Aghili Ashtiani, S. K. Y. Nikravesh, Sufficient Conditions For Global Asymptotic Convergence To The Centers Of Membership Functions In Simple Sum-Prod Fuzzy Relational Dynamic Models, in book of abstracts of 39th ISCIE international symposium on stochastic systems theory and its applications. Saga, Japan: November 8-9 (2007) p.63.




دسته ها :
X